# SDR SWAA2015070841500

- Difficulty date: June 2, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 35,953 hours, 20,808 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 111A240102
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STATION 92.70, RIB VERTICAL STIFFENER, 3RD FROM FRONT CRACKED 3/4" FROM BOTTOM.  REPAIRED STIFFENER IAW SRM.
